Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 310, NWS Norman, OK

May 1, 2024Atoka County, Coal County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 1, 2024, 10:31 AM CDT for Atoka County, Coal County, Oklahoma. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2024, 10:31 AM CDT (15:31 UTC)
Expired
May 1, 2024, 11:00 AM CDT
In force
29 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Atoka County, OK, Coal County, OK

The radar

The Norman radar (KTLX), 154 km from the middle of the area, began a volume at 15:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 3.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2024-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2024-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-299 J/kg
Mixed-layer LCL
1044 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
383 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

370 
WUUS54 KOUN 011531
SVROUN
OKC005-029-011615-
/O.NEW.KOUN.SV.W.0310.240501T1531Z-240501T1615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1031 AM CDT Wed May 1 2024

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Southeastern Coal County in southeastern Oklahoma...
  Central Atoka County in southeastern Oklahoma...

* Until 1115 AM CDT.

* At 1030 AM CDT, a severe thunderstorm was located over Coalgate,
  moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Atoka, Coalgate, Stringtown, Lehigh, Daisy, Olney, Phillips, Atoka
  Reservoir, McGee Creek Lake, Redden, and Chockie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3451 9574 3451 9578 3432 9578 3442 9637
      3460 9634 3460 9588 3459 9588 3459 9572
TIME...MOT...LOC 1530Z 275DEG 27KT 3452 9622 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MAD
1 follow-up statement
748 
WWUS54 KOUN 011600
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1100 AM CDT Wed May 1 2024

OKC005-029-011610-
/O.CAN.KOUN.SV.W.0310.000000T0000Z-240501T1615Z/
Coal OK-Atoka OK-
1100 AM CDT Wed May 1 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COAL AND CENTRAL
ATOKA COUNTIES IS CANCELLED...
 
The storm which prompted the warning has weakened below severe
limits, therefore the warning has been cancelled.

LAT...LON 3451 9574 3451 9578 3432 9578 3442 9637
      3460 9634 3460 9588 3459 9588 3459 9572
TIME...MOT...LOC 1559Z 275DEG 27KT 3450 9594 

$$

MAD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 6:10 AM CDT, 4 hours 21 minutes earlier.

Area forecast discussion, May 1, 6:10 AM CDT, 4 hours 21 minutes before
Area Forecast Discussion
National Weather Service Norman OK
610 AM CDT Wed May 1 2024

...New AVIATION...

.SHORT TERM...
(Today and tonight)
Issued at 253 AM CDT Wed May 1 2024

Showers and thunderstorms continue to develop across northern into
central Oklahoma early this morning as low-level jet maintains warm
advection atop a southward sinking outflow boundary. The current
expectation is that convection will tend to wane through the morning
as forcing weakens. The effect, if any, this outflow boundary may
have on convective development later today is not entirely clear,
but the current expectation is that outflow will wash out through
the day with the main focus for convection being the dryline just
to the west of our area by late afternoon.

The environment ahead of the dryline will be fairly similar to
yesterday, with moderate to strong instability but rather modest
bulk shear values around 30-35 kts. As we saw yesterday, this
should still be sufficient for supercell development with all
severe hazards possible. Storm coverage will likely be greater
today out west as a weak shortwave provides more background
ascent, with convection expected to develop upscale into clusters
or line segments during the evening and progress eastward across
the area. The severe threat appears to diminish with eastward
extent as instability wanes later into the evening and overnight
period.

Ware

&&

.LONG TERM...
(Thursday through Tuesday)
Issued at 253 AM CDT Wed May 1 2024

By Thursday a cold front is expected to progress south and eastward
across the area. With an unstable airmass in place ahead of the
boundary, strong to severe storms will be possible once again. The
front will clear the area Thursday night but will quickly return
northward during the day on Friday, bringing renewed chances for at
least scattered thunderstorm development. Models are also now
showing a second cold front moving into northern and western
Oklahoma very late Friday night, with a complex of storms possible
here.

Storm chances then continue Saturday and Sunday as a moist and
unstable airmass remains in place and at least modest southwesterly
flow is maintained aloft. There is some signal for a potentially
more significant trough ejection into the plains on Monday, but
models disagree on timing and location of any attendant severe
risk at this range.

Ware

&&

.AVIATION...
(12Z TAFS)
Issued at 517 AM CDT Wed May 1 2024

Lingering showers and storms may impact PNC/SWO/OKC/OUN for next
couple of hours. Otherwise, MVFR ceilings will be prevalent this
morning before rising to VFR around 16Z. Gusty south winds will
occur again today with a chance of another round of storms late
today and tonight across the area.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  81  64  78  59 /  40  40  80  40
Hobart OK         83  61  82  57 /  40  60  40  30
Wichita Falls TX  82  64  83  62 /  30  60  50  40
Gage OK           88  58  78  49 /  40  30  30  20
Ponca City OK     80  64  76  55 /  80  40  90  40
Durant OK         84  65  79  64 /  20  70  80  60

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 10 AM CDT this morning for OKZ007-008-012-013.

TX...None.
&&

SHORT TERM...08
LONG TERM....08
AVIATION...30
Hazardous weather outlook, May 1, 3:06 AM CDT, 7 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
306 AM CDT Wed May 1 2024

OKZ004>048-050>052-TXZ083>090-020815-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
306 AM CDT Wed May 1 2024

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
Strong thunderstorms are possible across northern and central
Oklahoma this morning, posing a risk for hail up to the size of
quarters. Additional strong to severe thunderstorms are possible
across much of the area with a risk for large hail, damaging
winds, and a low risk for tornadoes.

.Heavy Rainfall...
Heavy rainfall could lead to localized flooding early this morning
across northern Oklahoma.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

.Thunderstorms...
Thunderstorm chances Thursday and Friday with severe weather
possible both days. Thunderstorms chances then continue into the
weekend.

.Heavy Rainfall...
Repeated rounds of thunderstorms with heavy rainfall could lead to
localized flooding in some areas through the weekend.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, May 1, 7:36 AM CDT, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Norman OK
736 AM CDT Wed May 1 2024

OKZ024-027>029-011300-
Grady OK-Canadian OK-Cleveland OK-McClain OK-
736 AM CDT Wed May 1 2024

...A strong thunderstorm will impact portions of northeastern Grady,
northwestern Cleveland, southeastern Canadian and northwestern
McClain Counties through 800 AM CDT...

At 736 AM CDT, Doppler radar was tracking a strong thunderstorm near
Bridge Creek, moving east at 15 mph.

HAZARD...Wind gusts of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Southwestern Oklahoma City, western Norman, Moore, Newcastle,
Blanchard, Tuttle, Cole, and Bridge Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3518 9786 3536 9783 3537 9750 3510 9754
TIME...MOT...LOC 1236Z 276DEG 12KT 3526 9776

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

MAD
Special weather statement, May 1, 8:49 AM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Norman OK
849 AM CDT Wed May 1 2024

OKZ028>030-011415-
Pottawatomie OK-Cleveland OK-McClain OK-
849 AM CDT Wed May 1 2024

...A strong thunderstorm will impact portions of southeastern
Cleveland, southwestern Pottawatomie and central McClain Counties
through 915 AM CDT...

At 849 AM CDT, Doppler radar was tracking a strong thunderstorm near
Noble, moving east at 25 mph.

HAZARD...Wind gusts of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Southeastern Norman, Purcell, Noble, Slaughterville, Lexington, Pink,
Goldsby, Tribbey, Etowah, southern Lake Thunderbird, and Little Axe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3501 9743 3519 9746 3527 9705 3497 9706
TIME...MOT...LOC 1349Z 273DEG 20KT 3511 9736

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

MAD
Special weather statement, May 1, 8:59 AM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Norman OK
859 AM CDT Wed May 1 2024

OKZ043-048-011430-
Coal OK-Atoka OK-
859 AM CDT Wed May 1 2024

...A strong thunderstorm will impact portions of southeastern Coal
and west central Atoka Counties through 930 AM CDT...

At 859 AM CDT, Doppler radar was tracking a strong thunderstorm 5
miles east of Wapanucka, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Atoka, Coalgate, Stringtown, Lehigh, Phillips, Boggy Depot Park, and
southwestern Atoka Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3441 9600 3430 9637 3434 9641 3438 9641
      3460 9617
TIME...MOT...LOC 1359Z 234DEG 20KT 3436 9634

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

MAD
Special weather statement, May 1, 9:29 AM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Norman OK
929 AM CDT Wed May 1 2024

OKZ048-011500-
Atoka OK-
929 AM CDT Wed May 1 2024

...A strong thunderstorm will impact portions of south central Atoka
County through 1000 AM CDT...

At 929 AM CDT, Doppler radar was tracking a strong thunderstorm 4
miles southeast of Caney, moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Atoka, Tushka, Caney, Lane, and Bentley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3416 9614 3416 9617 3419 9624 3443 9610
      3430 9589
TIME...MOT...LOC 1429Z 223DEG 16KT 3421 9615

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

MAD
Special weather statement, May 1, 9:46 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service Norman OK
946 AM CDT Wed May 1 2024

OKZ043-048-011515-
Coal OK-Atoka OK-
946 AM CDT Wed May 1 2024

...A strong thunderstorm will impact portions of Coal and north
central Atoka Counties through 1015 AM CDT...

At 946 AM CDT, Doppler radar was tracking a strong thunderstorm 4
miles west of Coalgate, moving northeast at 20 mph.

HAZARD...Wind gusts of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Coalgate, Lehigh, Tupelo, Centrahoma, Olney, Phillips, Chockie, and
northeastern Atoka Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3442 9628 3453 9645 3476 9634 3477 9631
      3477 9625 3460 9596
TIME...MOT...LOC 1446Z 223DEG 16KT 3455 9630

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

MAD
Special weather statement, May 1, 10:19 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Norman OK
1019 AM CDT Wed May 1 2024

OKZ043-047-048-011545-
Coal OK-Atoka OK-Johnston OK-
1019 AM CDT Wed May 1 2024

...A strong thunderstorm will impact portions of northeastern
Johnston, southern Coal and southwestern Atoka Counties through 1045
AM CDT...

At 1018 AM CDT, Doppler radar was tracking a strong thunderstorm near
Olney, moving southeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Atoka, Coalgate, Wapanucka, Stringtown, Lehigh, Tupelo, Tushka,
Caney, Bromide, Centrahoma, Clarita, Olney, Phillips, Atoka
Reservoir, Boggy Depot Park, and western McGee Creek Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3417 9625 3449 9658 3451 9656 3450 9651
      3454 9651 3466 9633 3444 9587
TIME...MOT...LOC 1518Z 297DEG 24KT 3447 9632

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

TL

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 7:02 PM CDTAreal Flood AdvisoryOUNBlaine, Dewey118 min
Apr 30, 7:13 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Woods47 min
Apr 30, 7:14 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Woods46 min
Apr 30, 7:15 PM CDTSevere Thunderstorm WarningOUNBlaine, Major30 min
Apr 30, 7:19 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman41 min
Apr 30, 7:20 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman40 min
Apr 30, 7:27 PM CDTTornado Warning Tornado observedOUNTillman48 min
Apr 30, 7:36 PM CDTTornado WarningOUNComanche, Jackson, Kiowa39 min
Apr 30, 7:41 PM CDTFlash Flood WarningOUNKiowa, Tillman3 hr
Apr 30, 7:41 PM CDTTornado WarningOUNJackson, Kiowa, Tillman34 min
Apr 30, 7:51 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNAlfalfa, Grant39 min
Apr 30, 8:03 PM CDTSpecial Weather StatementOUNBlaine27 min
Apr 30, 8:03 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCaddo, Comanche, Kiowa42 min
Apr 30, 8:05 PM CDTTornado WarningOUNCaddo, Comanche, Kiowa40 min
Apr 30, 8:11 PM CDTSevere Thunderstorm WarningOUNComanche, Kiowa, Tillman49 min
Apr 30, 8:14 PM CDTTornado WarningOUNTillman46 min
Apr 30, 8:17 PM CDTFlash Flood WarningOUNComanche, Kiowa3 hr
Apr 30, 8:19 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa41 min
Apr 30, 8:22 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Kay53 min
Apr 30, 8:24 PM CDTTornado WarningOUNCaddo, Comanche36 min
Apr 30, 8:49 PM CDTSevere Thunderstorm WarningOUNKay41 min
Apr 30, 8:55 PM CDTTornado WarningOUNCaddo26 min
Apr 30, 8:59 PM CDTTornado WarningOUNTillman46 min
Apr 30, 9:00 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNJackson, Kiowa45 min
Apr 30, 9:01 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNComanche, Kiowa, Tillman44 min
Apr 30, 9:07 PM CDTTornado WarningOUNComanche, Kiowa, Tillman53 min
Apr 30, 9:10 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Kay50 min
Apr 30, 9:22 PM CDTSevere Thunderstorm WarningOUNKay38 min
Apr 30, 9:25 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNComanche, Jackson, Kiowa, Tillman50 min
Apr 30, 9:37 PM CDTSpecial Weather StatementOUNComanche, Grady23 min
Apr 30, 9:44 PM CDTTornado Warning Tornado observedConsiderable damage threatOUNComanche, Cotton, Tillman46 min
Apr 30, 9:47 PM CDTSevere Thunderstorm WarningOUNComanche43 min
Apr 30, 9:55 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant50 min
Apr 30, 9:59 PM CDTFlash Flood WarningOUNComanche3 hr
Apr 30, 10:08 PM CDTFlash Flood WarningOUNAlfalfa, Grant3 hr
Apr 30, 10:08 PM CDTSevere Thunderstorm WarningOUNTillman52 min
Apr 30, 10:10 PM CDTTornado WarningOUNCotton, Tillman50 min
Apr 30, 10:13 PM CDTSevere Thunderstorm WarningOUNKay, Noble47 min
Apr 30, 10:20 PM CDTTornado WarningOUNTillman40 min
Apr 30, 10:31 PM CDTTornado WarningOUNTillman44 min
Apr 30, 10:41 PM CDTSevere Thunderstorm WarningOUNGrant, Kay49 min
Apr 30, 10:47 PM CDTFlash Flood WarningOUNComanche, Cotton, Tillman3 hr
Apr 30, 10:49 PM CDTTornado WarningOUNCotton, Tillman41 min
Apr 30, 10:52 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNKay, Noble23 min
Apr 30, 11:04 PM CDTSevere Thunderstorm WarningOUNGarfield26 min
Apr 30, 11:06 PM CDTTornado WarningOUNJefferson, Stephens39 min
Apr 30, 11:13 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens, Tillman62 min
Apr 30, 11:19 PM CDTFlash Flood WarningOUNCarter, Murray3 hr
Apr 30, 11:22 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNGarfield, Kay, Noble38 min
Apr 30, 11:26 PM CDTFlash Flood WarningOUNComanche, Cotton, Stephens3 hr
Apr 30, 11:34 PM CDTSevere Thunderstorm WarningOUNCarter, Murray41 min
Apr 30, 11:38 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods35 min
Apr 30, 11:51 PM CDTAreal Flood AdvisoryOUNGrant, Kay3 hr
Apr 30, 11:55 PM CDTSevere Thunderstorm WarningOUNNoble, Payne34 min
May 1, 12:01 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Johnston, Love, Marshall, Murray44 min
May 1, 12:06 AM CDTSevere Thunderstorm WarningOUNCotton, Jefferson39 min
May 1, 12:31 AM CDTAreal Flood AdvisoryOUNAlfalfa, Garfield, Grant, Kay, Noble3 hr
May 1, 12:45 AM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall, Murray45 min
May 1, 12:47 AM CDTSpecial Weather StatementOUNJefferson28 min
May 1, 1:08 AM CDTSpecial Weather StatementOUNLove37 min
May 1, 1:27 AM CDTSpecial Weather StatementOUNMarshall33 min
May 1, 1:51 AM CDTSpecial Weather StatementOUNBryan39 min
May 1, 2:13 AM CDTSpecial Weather StatementOUNGarfield32 min
May 1, 3:07 AM CDTSpecial Weather StatementOUNGarfield38 min
May 1, 4:18 AM CDTSpecial Weather StatementOUNCanadian27 min
May 1, 4:24 AM CDTSpecial Weather StatementOUNBlaine36 min
May 1, 5:01 AM CDTSpecial Weather StatementOUNKingfisher29 min
May 1, 5:05 AM CDTSpecial Weather StatementOUNGrant25 min
May 1, 5:33 AM CDTSpecial Weather StatementOUNCanadian27 min
May 1, 5:34 AM CDTSpecial Weather StatementOUNGrant26 min
May 1, 5:55 AM CDTSevere Thunderstorm WarningOUNGrady20 min
May 1, 6:16 AM CDTSevere Thunderstorm WarningOUNGarvin16 min
May 1, 6:34 AM CDTSpecial Weather StatementOUNGarvin, McClain26 min
May 1, 6:57 AM CDTSpecial Weather StatementOUNCanadian, Cleveland, Garvin, Grady, Johnston, McClain and 2 more33 min
May 1, 7:36 AM CDTSpecial Weather StatementOUNGrady24 min
May 1, 8:38 AM CDTAreal Flood AdvisoryOUNCleveland, McClain3 hr
May 1, 8:49 AM CDTSpecial Weather StatementOUNCleveland26 min
May 1, 8:59 AM CDTSpecial Weather StatementOUNCoal31 min
May 1, 9:13 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal47 min
May 1, 9:29 AM CDTSpecial Weather StatementOUNAtoka31 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.